Alert archive / Colorado / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 20, NWS Pueblo, CO

June 7, 2013Las Animas County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 7, 2013, 4:37 PM MDT for Las Animas County, Colorado. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2013, 4:37 PM MDT (22:37 UTC)
Expired
Jun 7, 2013, 5:15 PM MDT
In force
38 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Las Animas County, CO

The radar

The Pueblo radar (KPUX), 137 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 2:09 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.6 hours before the alert went out and 283 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2013-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2013-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1838 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

147 
WUUS55 KPUB 072237
SVRPUB
COC071-072315-
/O.NEW.KPUB.SV.W.0020.130607T2237Z-130607T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
437 PM MDT FRI JUN 7 2013

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO...

* UNTIL 515 PM MDT

* AT 435 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 21 MILES
  NORTHWEST OF KIM...AND MOVING EAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN LAS ANIMAS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3740 10330 3710 10343 3731 10384 3748 10378
TIME...MOT...LOC 2236Z 284DEG 21KT 3737 10369

HAIL...1.00IN
WIND...60MPH

$$
2 follow-up statements
941 
WWUS55 KPUB 072253
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
453 PM MDT FRI JUN 7 2013

COC071-072315-
/O.CON.KPUB.SV.W.0020.000000T0000Z-130607T2315Z/
LAS ANIMAS CO-
453 PM MDT FRI JUN 7 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
LAS ANIMAS COUNTY UNTIL 515 PM MDT...

AT 449 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 17 MILES NORTHWEST
OF KIM...AND MOVING EAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN LAS ANIMAS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3723 10339 3731 10366 3746 10363 3740 10330
TIME...MOT...LOC 2254Z 284DEG 21KT 3741 10353

HAIL...1.00IN
WIND...60MPH

$$
538 
WWUS55 KPUB 072305
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
505 PM MDT FRI JUN 7 2013

COC071-072315-
/O.CAN.KPUB.SV.W.0020.000000T0000Z-130607T2315Z/
LAS ANIMAS CO-
505 PM MDT FRI JUN 7 2013

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LAS ANIMAS COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 3723 10339 3731 10366 3746 10363 3740 10330
TIME...MOT...LOC 2305Z 284DEG 21KT 3739 10345

$$

KAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:06 PM MDT, 1 hour 31 minutes earlier.

Area forecast discussion, Jun 7, 3:06 PM MDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
306 PM MDT FRI JUN 7 2013

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 306 PM MDT FRI JUN 7 2013

CURRENT WATER VAPOR IMAGERY AND UPPER AIR ANALYSIS INDICATING AN
EMBEDDED SHORT MOVING THROUGH THE NORTHWEST FLOW ALOFT ACROSS THE
STATE. WATER VAPOR ALSO INDICATING ANOTHER EMBEDDED WAVE MOVING
ACROSS THE NORTHERN GREAT BASIN AT THIS TIME. SOUTH CENTRAL COLORADO
SHORT WAVE AIDING IN THUNDERSTORM DEVELOPMENT ACROSS THE AREA WITH
BEST COVERAGE OF STORMS ACROSS THE HIGHER TERRAIN AND IMMEDIATE
ADJACENT PLAINS AT THIS TIME. BEST INSTABILITY CURRENTLY ALONG THE
SOUTHERN COLORADO AND NEW MEXICO BORDER WITH CAPES BETWEEN 1000-1500
J/KG ALONG WITH SHEARS BETWEEN 30-35KTS. WITH THAT SAID...SPC HAS
ISSUED A SVR WATCH FOR LAS ANIMAS AND BACA COUNTIES THROUGH 04Z SAT.

SHORT WAVE CONTINUES TO TRANSLATE SOUTHEAST ACROSS THE SOUTHEAST
COLORADO THROUGH THE EVENING...WITH SCATTERED STORMS DIMINISHING
FROM WEST TO EAST WITH SUBSIDENCE BEHIND SYSTEM AND LOSS OF HEATING.
SVR WATCH 287 RUNS THROUGH 04Z THOUGH WILL LIKELY BE CANCELING OUR
PORTION OF THE WATCH EARLY AS WAVE CONTINUES TO TRANSLATE SOUTH AND
EAST OF THE AREA. SHOULD SEE CLEARING SKIES THROUGH THE OVERNIGHT
HOURS WITH LOWS AROUND SEASONAL AVERAGES.

MODERATE NORTHWEST FLOW ALOFT CONTINUES ACROSS THE AREA THROUGH THE
DAY TOMORROW AS NORTHERN GREAT BASIN SHORT WAVE CONTINUES TO
TRANSLATE ACROSS THE NORTHERN ROCKIES. PASSING WAVE SENDS A COLD
FRONT ACROSS THE EASTERN PLAINS WITH BREEZY NORTHERLY WINDS 15-20KTS
DEVELOPING THROUGH THE AFTERNOON. MODEL SOUNDINGS INDICATING LOW
LEVELS DRYING WITH THE DOWNSLOPE FLOW WITH BEST INSTABILITY PROGGED
ACROSS THE FAR SE PLAINS AND HAVE KEPT ISOLATED AFTERNOON POPS
ACROSS THE EASTERN MTS AND FAR SE PLAINS. H7 TEMPS PROGGED BETWEEN
12-16C ACROSS THE AREA TOMORROW AND WITH MIXING ASSOCIATED WITH THE
FRONT...SHOULD SEE HIGHS WARMING INTO THE 80S AND LOWER 90S ACROSS
THE PLAINS...WITH 70S AND 80S ACROSS THE HIGH VALLEYS AND MAINLY 60S
AND 70S ACROSS THE HIGHER TERRAIN.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 306 PM MDT FRI JUN 7 2013

MAIN CONCERN DURING THIS FCST PERIOD IS HOT TEMPERATURES AND
ASSOCIATED FIRE WX CONCERNS.

OVERALL IT WILL BE GETTING HOT DURING THIS PERIOD. I EXPECT WE WILL
BE SEEING 100F DEGREE READINGS OVER THE PLAINS STARTING MONDAY AND
POSSIBLY LASTING THROUGH THE ENTIRE WEEK. PRECIP DURING THIS PERIOD
WILL LIKELY BE MINIMAL AT BEST...WITH ONLY VERY ISOLATED POPS MAINLY
OVER THE HIGHER TERRAIN.

ALTHOUGH WE MAY SEE SEVERAL DAYS OF FIRE WX CONCERNS...THE MOST
SYNOPTICALLY EVIDENT DAY APPEARS TO BE TUESDAY. ON THIS DAY A SHORT
WAVE IS FCST TO JUST BE TO THE NORTH OF THE REGION...AND THIS WILL
ALLOW FOR A STOUT LEE TROUGH TO DEVELOP ALONG THE CO/KS BORDER.
W-SW SFC WINDS OF 15 TO 30 MPH WILL BE LIKELY ON THE PLAINS TUESDAY
AND TEMPS WILL BE IN THE 90S AND 100S WITH RH VALUES LIKELY IN THE
SINGLE DIGITS. MTNS AND VALLEYS WILL ALSO SEE RED FLAG CONDITIONS ON
THIS DAY.

WED WE WILL SEE POST FRONTAL WX OVER THE REGION WITH SLIGHTLY COOLER
TEMPS. IT WILL LIKELY REMAIN QUITE DRY THOUGH...AND DO NOT EXPECT
MUCH IN THE WAY OF ANY PRECIP.

THU WILL LIKELY BE ANOTHER HOT...BREEZY AND DRY DAY AS ANOTHER SHORT
WAVE MOVES TO OUR NORTH...AND RED FLAG CONDITIONS WILL BE POSSIBLE
REGIONWIDE.

FRIDAY WE MAY SEE ANOTHER COOL FRONT DROP DOWN THE PLAINS WITH A
SLIGHTLY BETTER CHANCE OF SOME SHOWERS AND STORMS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 306 PM MDT FRI JUN 7 2013

MAINLY VFR CONDITIONS AT TAF SITES FOR THE NEXT 24 HOURS. BRIEF MVFR
CONDITIONS IN MODERATE RAINFALL AND GUSTY WINDS TO 30KTS ASSOCIATED
WITH STORMS THAT MOVE THROUGH THE TERMINALS BETWEEN THROUGH 01Z. A
COLD FRONT WILL MOVE ACROSS EASTERN COLORADO THROUGH THE DAY
TOMORROW WITH NORTH TO NORTHWEST WINDS OF 10-20KTS EXPECTED AT COS
AND PUB AFTER 16Z. CONVECTION TO BE MORE ISOLATED AND HIGHER BASED
TOMORROW WITH LOW CONFIDENCE OF ANY STORMS AFFECTING THE TERMINALS.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...MW
LONG TERM...HODANISH
AVIATION...MW
Hazardous weather outlook, Jun 7, 11:36 AM MDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
1136 AM MDT FRI JUN 7 2013

COZ058>089-093>099-081745-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1136 AM MDT FRI JUN 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THIS AFTERNOON
THROUGH THE EVENING HOURS. THE MAIN STORM THREATS TODAY WILL BE
LIGHTNING AND WIND GUSTS UP TO 45 MPH. BRIEF MODERATE TO HEAVY RAIN
AND SMALL HAIL UP TO 1/2 INCH IN DIAMETER WILL ALSO BE POSSIBLE WITH
THE STRONGER STORMS.

ONE OR TWO STORMS OVER SOUTHERN PORTIONS OF THE SOUTHEAST PLAINS COULD
BECOME SEVERE...PRODUCING HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS
TO NEAR 60 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORM ACTIVITY IS EXPECTED TO BECOME MORE ISOLATED IN NATURE
AS DRIER AIR MOVES INTO SOUTHERN COLORADO. HIGHER TERRAIN AREAS WILL
HAVE THE HIGHEST PROBABILITY OF RECEIVING PRECIPITATION...AND MAINLY
DURING THE AFTERNOON THROUGH EARLY EVENING HOURS. THE PRIMARY THREATS
WITH THESE STORMS WILL BE GUSTY WINDS AND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EARLY EVENING...MAINLY OVER THE SOUTHEAST
MOUNTAINS AND PLAINS.

23/23

In the hours before

Special weather statement, Jun 7, 12:13 PM MDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1213 PM MDT FRI JUN 7 2013

COZ060-065-069-072-073-077-078-071845-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-EASTERN
SAWATCH MOUNTAINS ABOVE 11000 FT-NORTHERN SANGRE DE CRISTO MOUNTAINS
ABOVE 11000 FT-NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND
11000 FT-SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000
FT-WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-WET MOUNTAIN VALLEY
BELOW 8500 FT-
1213 PM MDT FRI JUN 7 2013

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  SOUTHWESTERN FREMONT COUNTY IN CENTRAL COLORADO...
  CENTRAL SAGUACHE COUNTY IN CENTRAL COLORADO...
  NORTHWESTERN CUSTER COUNTY IN SOUTHEAST COLORADO...

AT 1211 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR VILLA GROVE...WHICH WAS MOVING TOWARD THE
EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  VILLA GROVE...NORTHERN SANGRE DE CRISTO MOUNTAINS.

WINDS AROUND 50 MPH AND BRIEF HEAVY RAIN ARE EXPECTED WITH THIS
STORM.
Special weather statement, Jun 7, 12:20 PM MDT, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1220 PM MDT FRI JUN 7 2013

COZ081-082-084-085-071845-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-PIKES PEAK ABOVE 11000 FT-TELLER COUNTY/RAMPART RANGE ABOVE
7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT-
1220 PM MDT FRI JUN 7 2013

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  CENTRAL TELLER COUNTY IN CENTRAL COLORADO...
  WEST CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...
   THIS INCLUDES...WESTERN COLORADO SPRINGS.

SHOWERS WILL BE OCCURRING ON AND AROUND THE WALDO CANYON BURN SCAR
THROUGH THE NOON HOUR...BUT RAIN AMOUNTS ARE EXPECTED TO BE UNDER
1/10 OF AN INCH.
Special weather statement, Jun 7, 12:56 PM MDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1256 PM MDT FRI JUN 7 2013

COZ081-082-084-085-071915-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-PIKES PEAK ABOVE 11000 FT-TELLER COUNTY/RAMPART RANGE ABOVE
7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT-
1256 PM MDT FRI JUN 7 2013

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  EAST CENTRAL TELLER COUNTY IN CENTRAL COLORADO...
  WEST CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...
   THIS INCLUDES...COLORADO SPRINGS.

SHOWERS WILL BE OCCURRING ON AND AROUND THE WALDO CANYON BURN SCAR
THROUGH 130 PM.  RAIN AMOUNTS WILL BE LESS THAN 1/10 OF AN INCH.
Special weather statement, Jun 7, 12:59 PM MDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1259 PM MDT FRI JUN 7 2013

COZ074-088-071930-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000
FT-TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
1259 PM MDT FRI JUN 7 2013

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  SOUTHWESTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO...

AT 1257 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTH OF SEGUNDO...OR 18 MILES SOUTHWEST
OF TRINIDAD...WHICH WAS MOVING TOWARD THE SOUTHEAST AT 20 MPH.

THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME
SOUTHWESTERN LAS ANIMAS COUNTY.

PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE
EXPECTED WITH THIS STORM.
Special weather statement, Jun 7, 3:41 PM MDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
341 PM MDT FRI JUN 7 2013

COZ088-094-072215-
EASTERN LAS ANIMAS COUNTY-TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY
BELOW 7500 FT-
341 PM MDT FRI JUN 7 2013

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO...

AT 335 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HOEHNE...OR 12 MILES NORTHEAST OF
TRINIDAD...WHICH WAS MOVING TOWARD THE EAST AT 25 MPH.

THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF CENTRAL LAS ANIMAS
COUNTY.

WINDS AROUND 50 MPH CAN BE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Special weather statement, Jun 7, 4:15 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
415 PM MDT FRI JUN 7 2013

COZ094-072245-
EASTERN LAS ANIMAS COUNTY-
415 PM MDT FRI JUN 7 2013

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  EASTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO...

AT 412 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 14 MILES SOUTHEAST OF THATCHER...OR
36 MILES NORTHEAST OF TRINIDAD...WHICH WAS MOVING TOWARD THE
SOUTHEAST AT 25 MPH.

THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF CENTRAL LAS ANIMAS
COUNTY.

WINDS AROUND 50 MPH AND BRIEF MODERATE TO HEAVY RAIN ARE EXPECTED
WITH THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

Nearby

Severe Thunderstorm Warnings in Colorado, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.